# SDR AALA201904269029

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 6,344 hours, 2,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS #4 R/H PAX/CREW DOOR ASSIST BOTTLE PSI LOW @ 1500 PSI. CHARGED #4 R/H DOOR ASSIST BOTTLE IAW AMM 52-10-00.
